Record number :
751636
Title of article :
Cauchy problem for viscous rotating shallow water equations
Author/Authors :
Chengchun Hao، نويسنده , , Ling Hsiao، نويسنده , , Hailiang Li، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2009
Pages :
24
From page :
3234
To page :
3257
Abstract :
We consider the Cauchy problem for a viscous compressible rotating shallow water system with a third-order surface-tension term involved, derived recently in the modeling of motions for shallow water with free surface in a rotating sub-domain Marche (2007) [19]. The global existence of the solution in the space of Besov type is shown for initial data close to a constant equilibrium state away from the vacuum. Unlike the previous analysis about the compressible fluid model without Coriolis forces, see for instance Danchin (2000) [10], Haspot (2009) [16], the rotating effect causes a coupling between two parts of Hodgeʹs decomposition of the velocity vector field, and additional regularity is required in order to carry out the Friedrichsʹ regularization and compactness arguments.
Keywords :
Viscous compressible rotating shallow watersystemCauchy problemGlobal well-posednessBesov spaces
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Journal title :
JOURNAL OF DIFFERENTIAL EQUATIONS
Serial Year :
2009
Link To Document :
بازگشت